# SDR QXEA0201981

- Difficulty date: May 20, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 1,538 hours, 1,362 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 436
- Condition: Leaking
- Location: Fuel System
- Part time: 1,538 hours, 1,362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GEG - AIRCRAFT LEAKING FUEL ON FORWARD BELLY AREA.  MAINTENANCE REPLACED THE LEFT PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
